# SDR SWIA200820311

- Difficulty date: October 30, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 18,155 hours, 16,042 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET WARNING ON TAKEOFF.  (FLT 6690)REPLACED COALESCER BAGS ON LT AND RT WATER SEPARATORS.  RAN ENGINES AT POWER, NO WARNINGS DISPLAYED.
